# SDR QMLA2015072115062

- Difficulty date: July 21, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N325AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4631
- Aircraft time: 2,312 hours, 7,990 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 2,312 hours, 5,350 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND, DURING 600 HR AIRFRAME INSPECTION, ON THE TAIL BOOM INNER SKIN AT THE AFT, LOWER CORNER OF THE RT SIDE STABILIZER OPENING, X-8610.0, Y-150.0, Z- 1847.13.
